# SDR GUUA09030601

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Part serial: ACC0072606
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT: 9253 TPA/FLL DURING FLIGHT THE RT PACK FAILED SMOKE FILLED THE COCKPIT AND CABIN.  RETURNED TO TPA LANDED WITHOUT INCIDENT.  REPLACED THE RT AIR CYCLE MACHINE OPERATIONAL CHECK NORMAL.
